# SDR DHL2004803536

- Difficulty date: April 22, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB L/E OUTER SECTION CORRODED, STA. XFS 710.000.   REMOVED FASTENERS IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG. 9, SRM 51-3-0 PG.1. REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PG.9. TRIMMED OUT DAMAGED SECTION IAW ED EDV43-2, DWG V43-R02. PERFORMED NDT INSP. IAW DC8 NDT SPM 6-10-01.001. FABRICATED FILLER AND DOUBLER IAW DWG V43-R02, ED EDV43-2. CLEANED, TREATED AND PRIMED INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FILLER, DOUBLER AND NEW FASTENERS IAW ED EDV43-2, DWG V43-R02, SRM 51-1-21 PG. 1, SRM 51-1-20D PG.9, SRM 51-3-0 PG.1.
